On a tolerance problem of parametric curves and surfaces

Hermann, T. (1992) On a tolerance problem of parametric curves and surfaces. COMPUTER AIDED GEOMETRIC DESIGN, 9 (2). pp. 109-117.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/170

Update Item Update Item